Alert archive / North Dakota / Frost Advisories in 2011
Frost Advisory 7, NWS Bismarck, ND
NWS Bismarck, ND issued this frost advisory at Sep 14, 2011, 2:10 PM MDT for 8 counties in North Dakota. It took effect at Sep 15, 2011, 12:00 AM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2011, 2:10 PM MDT (20:10 UTC)
- In effect from
- Sep 15, 2011, 12:00 AM MDT
- Expired
- Sep 15, 2011, 8:00 AM MDT
- In force
- 8 hr
- Issued by
- NWS Bismarck, ND
Counties Billings County, ND, Divide County, ND, Dunn County, ND, Grant County, ND, Hettinger County, ND, McKenzie County, ND, Stark County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 174 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.2 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1553 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- -126 m²/s²
- 0-3 km storm-relative helicity
- -33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
461 WWUS73 KBIS 142010 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 310 PM CDT WED SEP 14 2011 ...FREEZE AND FROST EXPECTED AGAIN TONIGHT FOR MUCH OF CENTRAL AND WESTERN NORTH DAKOTA... .DRY AND COLD HIGH PRESSURE WILL REMAIN OVER THE CENTRAL AND EASTERN DAKOTAS OVERNIGHT. CLEAR SKIES...AND VERY DRY AIR WILL RESULT IN TEMPERATURES DROPPING QUICKLY INTO THE MID 30S AND AS LOW AS THE UPPER 20S OVERNIGHT OVER MUCH OF CENTRAL AND EASTERN NORTH DAKOTA. INCREASING WINDS OVER WESTERN NORTH DAKOTA WILL LIKELY KEEP TEMPERATURES ABOVE FREEZING AND RESULT IN PATCHY FROST IN SHELTERED AND LOW LYING AREAS. NDZ002-010-019-150415- /O.UPG.KBIS.FZ.A.0002.110915T0600Z-110915T1400Z/ /O.EXA.KBIS.FZ.W.0003.110915T0600Z-110915T1400Z/ BURKE-MOUNTRAIL-MERCER- INCLUDING THE CITIES OF...BOWBELLS...NEW TOWN...BEULAH...HAZEN 310 PM CDT WED SEP 14 2011 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * CLEAR SKIES...AND VERY DRY AIR WILL RESULT IN TEMPERATURES AT OR BELOW FREEZING OVERNIGHT. * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NDZ003>005-011>013-020>023-025-034>037-046>048-050-051-150415- /O.CON.KBIS.FZ.W.0003.110915T0600Z-110915T1400Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-OLIVER-MCLEAN- SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS- LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...CENTER...GARRISON...MCCLUSKY...HARVEY... CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 310 PM CDT WED SEP 14 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. * CLEAR SKIES...AND VERY DRY AIR WILL RESULT IN TEMPERATURES AT OR BELOW FREEZING OVERNIGHT. * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NDZ001-009-017-018-032-033-041-042-045-150415- /O.UPG.KBIS.FZ.A.0002.110915T0600Z-110915T1400Z/ /O.NEW.KBIS.FR.Y.0007.110915T0600Z-110915T1400Z/ DIVIDE-WILLIAMS-MCKENZIE-DUNN-BILLINGS-STARK-HETTINGER-GRANT- SIOUX- INCLUDING THE CITIES OF...CROSBY...WILLISTON...WATFORD CITY... KILLDEER...MEDORA...DICKINSON...MOTT...ELGIN...FORT YATES 310 PM CDT WED SEP 14 2011 /210 PM MDT WED SEP 14 2011/ ...FROST ADVISORY IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * CLEAR SKIES...AND VERY DRY AIR WILL RESULT IN TEMPERATURES IN THE MID 30S OVERNIGHT. FROST IS EXPECTED IN SHELTERED AND LOW- LYING AREAS. * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KINNEY
3 follow-up statements
412 WWUS73 KBIS 150257 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 957 PM CDT WED SEP 14 2011 ...FREEZE AND FROST EXPECTED AGAIN TONIGHT FOR MUCH OF CENTRAL AND WESTERN NORTH DAKOTA... .DRY AND COLD HIGH PRESSURE WILL MOVE EAST ACROSS THE AREA TONIGHT. CLEAR SKIES...AND VERY DRY AIR WILL RESULT IN TEMPERATURES DROPPING QUICKLY INTO THE LOW TO MID 30S. OVERNIGHT LOWS IN THE UPPER 20S WILL BE POSSIBLE OVER EASTERN PORTIONS OF CENTRAL NORTH DAKOTA. AS OF 10 PM WEDNESDAY EVENING...TEMPERATES WERE ALREADY IN THE MID 30S FROM RUGBY TO ROLLA. INCREASING WINDS OVER WESTERN NORTH DAKOTA WILL LIKELY KEEP TEMPERATURES ABOVE FREEZING. SOME PATCHY FROST IN SHELTERED AND LOW LYING AREAS IS STILL POSSIBLE IN THESE AREAS. NDZ002>005-010>013-019>023-025-034>037-046>048-050-051-151100- /O.CON.KBIS.FZ.W.0003.110915T0600Z-110915T1400Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 957 PM CDT WED SEP 14 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. * CLEAR SKIES...AND VERY DRY AIR WILL RESULT IN TEMPERATURES AT OR BELOW FREEZING OVERNIGHT. * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NDZ001-009-017-018-032-033-041-042-045-151100- /O.CON.KBIS.FR.Y.0007.110915T0600Z-110915T1400Z/ DIVIDE-WILLIAMS-MCKENZIE-DUNN-BILLINGS-STARK-HETTINGER-GRANT- SIOUX- INCLUDING THE CITIES OF...CROSBY...WILLISTON...WATFORD CITY... KILLDEER...MEDORA...DICKINSON...MOTT...ELGIN...FORT YATES 957 PM CDT WED SEP 14 2011 /857 PM MDT WED SEP 14 2011/ ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ THURSDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ THURSDAY. * CLEAR SKIES...AND VERY DRY AIR WILL RESULT IN TEMPERATURES IN THE MID 30S OVERNIGHT. FROST IS EXPECTED IN SHELTERED AND LOW- LYING AREAS. * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TWH
223 WWUS73 KBIS 150612 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 112 AM CDT THU SEP 15 2011 ...FREEZE AND FROST EXPECTED AGAIN TONIGHT FOR ALL OF CENTRAL AND MUCH OF WESTERN NORTH DAKOTA... .DRY AND COLD HIGH PRESSURE WILL MOVE EAST ACROSS THE AREA TONIGHT. CLEAR SKIES...AND VERY DRY AIR WILL RESULT IN LOW TEMPERATURES THIS MORNING RANGING FROM THE UPPER 20S TO LOWER 30S. INCREASING WINDS OVER WESTERN NORTH DAKOTA WILL LIKELY KEEP TEMPERATURES ABOVE FREEZING. SOME PATCHY FROST IN SHELTERED AND LOW LYING AREAS IS STILL POSSIBLE IN THESE AREAS. NDZ002>005-010>013-019>023-025-034>037-046>048-050-051-151400- /O.CON.KBIS.FZ.W.0003.000000T0000Z-110915T1400Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 112 AM CDT THU SEP 15 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * CLEAR SKIES...AND VERY DRY AIR WILL RESULT IN TEMPERATURES AT OR BELOW FREEZING OVERNIGHT. * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NDZ001-009-017-018-032-033-041-042-045-151400- /O.CON.KBIS.FR.Y.0007.000000T0000Z-110915T1400Z/ DIVIDE-WILLIAMS-MCKENZIE-DUNN-BILLINGS-STARK-HETTINGER-GRANT- SIOUX- INCLUDING THE CITIES OF...CROSBY...WILLISTON...WATFORD CITY... KILLDEER...MEDORA...DICKINSON...MOTT...ELGIN...FORT YATES 112 AM CDT THU SEP 15 2011 /1212 AM MDT THU SEP 15 2011/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING... * CLEAR SKIES...AND VERY DRY AIR WILL RESULT IN TEMPERATURES IN THE LOW TO MID 30S OVERNIGHT. FROST IS EXPECTED IN SHELTERED AND LOW-LYING AREAS. * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NH
892 WWUS73 KBIS 151402 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 902 AM CDT THU SEP 15 2011 ...WARMING TREND THROUGH THE WEEKEND... .EARLY MORNING TEMPERATURES NEAR AND BELOW FREEZING WERE COMMON ACROSS MUCH OF WESTERN AND CENTRAL NORTH DAKOTA. TEMPERATURES WILL WARM QUICKLY INTO THE 50S THIS MORNING. NDZ002>005-010>013-019>023-025-034>037-046>048-050-051-151515- /O.EXP.KBIS.FZ.W.0003.000000T0000Z-110915T1400Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 902 AM CDT THU SEP 15 2011 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING. * EARLY MORNING TEMPERATURES NEAR AND BELOW FREEZING WERE COMMON ACROSS MUCH OF WESTERN AND CENTRAL NORTH DAKOTA. TEMPERATURES WILL WARM QUICKLY INTO THE 50S THIS MORNING. $$ NDZ001-009-017-018-032-033-041-042-045-151515- /O.EXP.KBIS.FR.Y.0007.000000T0000Z-110915T1400Z/ DIVIDE-WILLIAMS-MCKENZIE-DUNN-BILLINGS-STARK-HETTINGER-GRANT- SIOUX- INCLUDING THE CITIES OF...CROSBY...WILLISTON...WATFORD CITY... KILLDEER...MEDORA...DICKINSON...MOTT...ELGIN...FORT YATES 902 AM CDT THU SEP 15 2011 /802 AM MDT THU SEP 15 2011/ ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT /8 AM MDT/ THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM CDT /8 AM MDT/ THIS MORNING. * EARLY MORNING TEMPERATURES NEAR AND BELOW FREEZING WERE COMMON ACROSS MUCH OF WESTERN AND CENTRAL NORTH DAKOTA. TEMPERATURES WILL WARM QUICKLY INTO THE 50S THIS MORNING $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at Sep 14, 1:53 PM MDT, 17 minutes earlier.
Area forecast discussion, Sep 14, 1:53 PM MDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 253 PM CDT WED SEP 14 2011 .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT THE MAIN ISSUE IN THE SHORT TERM PERIOD IS TEMPERATURES AND FROST/FREEZE CONSIDERATIONS. PREVIOUS FORECAST FOR TONIGHT'S MINS LOOKS GOOD BASED ON MOS CONSENSUS...SO ONLY MADE SOME MINOR TWEAKS. ADDED A FEW COUNTIES TO THE FREEZE WARNING...AND HAVE UPGRADED FREEZE WATCH TO FROST ADVISORY FOR MOST OF THE WESTERN FORECAST AREA. INCREASED SE WINDS OVER THE SOUTHWEST WILL BE A LIMITING FACTOR IN TERMS OF FROST POTENTIAL...BUT LOW-LYING AND SHELTERED AREAS WILL STILL LIKELY BE IMPACTED. ON THURSDAY...A GUSTY SOUTHWEST WIND WILL PROMOTE A DECENT WARM-UP...ESPECIALLY WEST...WITH LIGHTER WINDS AND LESS FAVORABLE MIXING EXPECTED EAST. AN UPPER RIDGE WILL BEGIN PUSHING INTO THE WESTERN DAKOTAS THURSDAY NIGHT WITH MILDER TEMPERATURES. .LONG TERM...FRIDAY THROUGH WEDNESDAY... AS THE LONG TERM BEGINS FRIDAY A TIGHT SURFACE GRADIENT SHOULD BE IN PLACE OVER THE PLAINS WITH HIGH PRESSURE OVER THE GREAT LAKES AND LOW PRESSURE IN THE LEE OF THE ROCKIES. THIS WILL MAKE FOR A DRY AND BREEZY DAY WITH SOUTH WINDS OF 15 TO 25 MPH...AND BRING WARM AIR TO WESTERN NORTH DAKOTA WHERE HIGHS SHOULD REACH THE UPPER 70S...WHILE CENTRAL AND EASTERN NORTH DAKOTA WILL SEE TEMPERATURES IN THE MID TO UPPER 60S. AN UPPER LEVEL TROUGH OVER THE CANADIAN AND NORTHERN US ROCKIES FRIDAY MOVES EAST AND APPROACHES THE WESTERN PLAINS FRIDAY NIGHT AS IT BROADENS...AND MOVES ACROSS THE DAKOTAS SATURDAY THROUGH SUNDAY. THE TROUGH IN THE LEE OF THE ROCKIES FRIDAY MOVES EAST ACROSS THE DAKOTAS SATURDAY AND SATURDAY NIGHT. WENT WITH A SLIGHT CHANCE OF SHOWERS AND ISOLATED THUNDERSHOWERS LATE FRIDAY NIGHT IN THE WEST. THEN A CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY AND SATURDAY NIGHT ACROSS WESTERN AND CENTRAL NORTH DAKOTA...WITH A LINGERING CHANCE IN THE EASTERN PORTIONS OF THE REGION SUNDAY. ANOTHER UPPER LEVEL SHORTWAVE IN THE WESTERLIES MOVES ACROSS NORTH DAKOTA SUNDAY NIGHT THROUGH TUESDAY...BRINGING ANOTHER CHANCE OF SHOWERS AND POSSIBLE THUNDERSTORMS. SEASONABLE TEMPERATURES WITH HIGHS FROM THE MID 60S TO THE UPPER 70S AND LOWS IN THE 40S TO LOWER 50S. && .AVIATION... HIGH PRESSURE CENTERED OVER SOUTHEASTERN SASKATCHEWAN AND WESTERN NORTH DAKOTA WILL CONTINUE MOVING SOUTHEAST...REACHING MINNESOTA BY 12Z THURSDAY. NORTH TO EAST WINDS TODAY WILL BECOME SOUTHEAST THURSDAY MORNING AND INCREASE TO 20 TO 25 KNOTS BY 18Z WITH GUSTS TO 30 KNOTS. MAINLY CLEAR SKIES THIS AFTERNOON THROUGH TONIGHT...WITH INCREASING VFR AND MVFR CLOUDS AFTER 12Z AT KDIK/KBIS...SPREADING NORTH AND EAST AFTER 18Z. && .BIS WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 1 AM TO 9 AM CDT THURSDAY FOR NDZ002>005- 010>013-019>023-025-034>037-046>048-050-051. FROST ADVISORY FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ THURSDAY FOR NDZ001-009-017-018-032-033-041-042-045. && SHORT TERM...RK LONG TERM/AVIATION....JV
Hazardous weather outlook, Sep 14, 3:09 AM MDT, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 409 AM CDT WED SEP 14 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-150915- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 409 AM CDT WED SEP 14 2011 /309 AM MDT WED SEP 14 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A VERY DRY AND COOL AIRMASS WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER 30S AND AS LOW AS THE MID 20S TONIGHT INTO THURSDAY MORNING OVER MUCH OF CENTRAL AND EASTERN NORTH DAKOTA. A BIT MORE UNCERTAINTY OVER WESTERN NORTH DAKOTA WHETHER FREEZING TEMPERATURES WILL OCCUR OR NOT WITH INCREASING SOUTHERLY WINDS FORECAST. A FREEZE WARNING IS IN EFFECT FOR THE CENTRAL AND EAST...AND A FREEZE WATCH IS IN EFFECT FOR MUCH OF THE WEST TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRENGTHENING PRESSURE GRADIENT THURSDAY MORNING AND AFTERNOON WILL RESULT IN STRONG SOUTHERLY WINDS UP TO NEAR 40 MPH OVER PORTIONS OF WEST AND SOUTH CENTRAL NORTH DAKOTA. WINDS THIS STRONG WILL CREATE HAZARDOUS TRAVEL CONDITIONS FOR HIGH PROFILE VEHICLES. STAY TUNED FOR UPDATES. SHOWERS AND THUNDERSTORMS RETURN TO THE FORECAST FRIDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NH
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 2:58 AM MDT | Freeze Watch | BIS | Billings, Burke, Divide, Dunn, Grant, Hettinger and 5 more | 11 hr |
| Sep 14, 2:58 AM MDT | Freeze Warning | BIS | Bottineau, Burke, Burleigh, Dickey, Emmons, Foster and 14 more | 29 hr |
Nearby
Frost Advisories in North Dakota, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.